# SDR CALA2015060893880

- Difficulty date: June 5, 2015
- Submitted: June 8, 2015
- Operation: Air carrier
- Aircraft: N536UA
- Make and model: Boeing 757222
- Aircraft serial: 25156
- Aircraft time: 75,924 hours, 27,638 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER FUSELAGE FWD OF STATION 1701 ABOVE THE PREVIOUS REPAIR DOUBLER SKIN HAS DENT OR HAS BEEN BLENDED & PAINTED.  INSTALLED A SKIN REPAIR BETWEEN BS 1685 & 1710, STRINGER 18L & 21L IAW ECRA 5360-01328.  AIRPLANE SOLD AS IS.  BUYER WAS AWARE OF THIS ITEM PRIOR TO SALE BEING FINALIZED.
